# SDR REXA2025121701044

- Difficulty date: October 26, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER AT FS 347.27 IS CORRODED BETWEEN DD6 AND DD5.   REMOVED UNSERVICEABLE FORMER AND INSTALLED SERVICEABLE FORMER PN:601R318034-3S IAW CRJ900 SRM TASKS 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
